Том 71
№ 11

All Issues

Sharyn S. V.

Articles: 1
Article (Ukrainian)

Application of the Laplace Transform of Tempered Distributions to the Construction of Functional Calculus

Lopushanskyi A. O., Sharyn S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 11. - pp. 1498-1511

We use the generalized n-dimensional Laplace transform of tempered distributions whose supports are located in a positive n-dimensional cone to construct functional calculus for the commutative collections of injective generators of n-parameter analytic semigroups of operators acting in a Banach space.